Show simple item record

dc.contributor.authorAndrasik, Richard ( )
dc.contributor.authorVodak, Rostislav ( )
dc.date.accessioned2022-02-09T19:21:04Z
dc.date.available2022-02-09T19:21:04Z
dc.date.issued2018-05-14
dc.identifier.citationAndrasik, R., & Vodak, R. (2018). Rigorous derivation of a 1D model from the 3D non-steady Navier-Stokes equations for compressible nonlinearly viscous fluids. Electronic Journal of Differential Equations, 2018(114), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15307
dc.description.abstractProblems with three-dimensional models lie very often in their large complexity leading to impossibility to find an analytical solution. Numerical solutions are sometimes an option, but they can be unduly complicated in the case of three-dimensional models. Frequently, researchers investigate models where one or even two dimensions are almost negligible and nothing important is occurring in them. These models can be simplified and turned into one- or two-dimensional models, which is very helpful, because their solutions are easier than solutions of the original three-dimensional models. Since nonsteady Navier-Stokes equations for compressible nonlinearly viscous fluids in a three-dimensional domain belongs to the class of models which need a simplification, when possible, to be effectively solved, we performed a dimension reduction for this model. We studied the dynamics of a compressible fluid in thin domains where only one dimension is dominant. We present a rigorous derivation of a one-dimensional model from the three-dimensional Navier-Stokes equations.en_US
dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectNavier-Stokes equationsen_US
dc.subjectCompressible fluidsen_US
dc.subjectNonlinear viscosityen_US
dc.subjectDimension reductionen_US
dc.subjectAsymptotic analysisen_US
dc.titleRigorous derivation of a 1D model from the 3D non-steady Navier-Stokes equations for compressible nonlinearly viscous fluidsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record